MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRYKER Q GUIDANCE SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRYKER Q GUIDANCE SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 8900-100-000
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Incorrect Measurement (1383); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, auto-segmentation was not available after the airo scan as the licensing for it was not implemented.While navigating screws, there appeared to be movement on the screen/images without anything touching the screen.After a confirmation spin with the airo, 2 out of 8 screws were angled more cranial despite following our preplanned trajectory.The two screws were revised after the confirmation scan.The procedure was completed successfully with the same device without a clinically significant delay; no medical intervention or adverse consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up report submitted to document the device was not available for evaluation.No product return.

Brand Name
STRYKER Q GUIDANCE SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16444838
Report Number3015967359-2023-00487
Device Sequence Number14835360
Product Code HAW
UDI-Device Identifier07613327503265
UDI-Public07613327503265
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K220593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8900-100-000
Device Catalogue Number8900-100-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer06/19/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale